Heart Disease Channel
Topics
Medications
Quicklinks
Related Channels

DHA

What If I Take an Overdose?

It is not known exactly what to expect from an overdose, but it is reasonable to assume that taking too much DHA may cause the usual side effects, but they may perhaps be more severe. Theoretically, an overdose may cause severe problems, such as internal bleeding.
 
(Click DHA Overdose for more information.)
 

How Should DHA Be Stored?

Refer to the label of your individual product for information on how to best store it. Keep DHA and all supplements and medication out of the reach of children.
 
Life After a Stent: 5 Realistic Ways to Take Charge of Your Health

DHA Supplement Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.